# SDR WX0A2022042574067

- Difficulty date: April 16, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 28,725 hours, 17,606 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 9000-0012 : 425-04 PASSENGER CABIN CEILING EMERGENCY LIGHT ON PANEL  231 BC FOUND INOP. / FOUND WIRES INSTALLED INCORRECTLY ON CABIN CEILING EMERGENCY LIGHT AT PANEL  231 BC. SEE AWS#1 FOR CORRECTIVE ACTION."
